# SDR ASOA03141

- Difficulty date: April 1, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487190
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EMERGENCY FLOOR LIGHT STRIPS IN THE AFT CABIN WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE EMERGENCY FLOOR LIGHT STRIP CONNECTORS IN THE AFT CABIN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
